# SDR ASOA201001602

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Bs 485-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL BETWEEN FS 485.00 AND FS 573.00 HAS CORROSION.  MINOR PITTING AND SOME EXCEEDS .010 BUT NO LESS THAN 3" BETWEEN DAMAGE CORROSION REMOVAL AND TREATMENT REQUIRED IAW SRM 51-21-00 CONTINUE CLEANING SEAT TRACK.  UPON FURTHER CORROSION REMOVAL THE FREQUENCY OF THE MINOR PITTING ON THE SEAT TRACK IS NOT WITHIN LIMITS IAW SRM 53-31-49, PARA 3(B)1 BETWEEN FS 485 TO 573.  REMOVED SEAT TRACK AT LT SIDEWALL FS485 TO 573.  REPLACED SEAT TRACK AT LT SIDEWALL FS 485 TO 573 IAW AMM CH 53-00-49-400-801.
